Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Have blood in urine. Medication and cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hello, i have when medical test for visa . They found 4+ blood in my urine . I needed to retest . How do i get medication for this and what is the reason?
Posted Wed, 14 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Guru 1 hour later

Thank you for consulting HealthcareMagic!

The reason for presence of blood may be due various causes like cystitis, bleeding disorders, stones in kidney, ureteric, bladder, acute glomerulonephritis (which is the inflammation small blood vessels called glomeruli in the kidneys, trauma to genital tract, menstrual contamination etc. Some other rare causes include rarely renal vein thrombosis, tumors of bladder, kidney pelvis, ureter etc.

I suggest you to visit a Urologist doctor as soon as possible since the treatment depends on the cause and to identify the cause a physical examination is mandatory. After proper physical examination, we may rule out certain possibilities and then some appropriate and more specific investigation like ultrasound of abdomen/pelvis, Complete blood picture, etc are advised to identify the definite cause.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor